# SDR HNAA2024070500512

- Difficulty date: May 24, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 66 S7-9l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E039805 CARGO SHEAR CLIP AT FR-66 BETWEEN STGRS 7L/9L HAS A CRACK.  REMOVED CRACKED SINGLE PIECE SHEAR CLIP.  IN CARGO AT FR-66 BETWEEN STGRS 7L/9L AND INSTALLED 2PC REPAIR SHEAR CLIP IAW PIEDMONT EO1-53-24-0401 AND EMB145 SRM 53-31-04RE, ITEM 2, FIG 203
